• pressinfwd's Avatar

    pressinfwd started following

  • pressinfwd's Avatar

    pressinfwd started following

    Question: tamoxifen

  • pressinfwd's Avatar

    pressinfwd asked a questionBreast Cancer

    tamoxifen

    5 answers
    • catwrites1's Avatar
      catwrites1

      lilymadeline - When you say the tamox wasn't working, what do you mean? How do you know that?

      about 3 years ago
    • Myungclas' Avatar
      Myungclas

      Tamoxifen apparently depletes the body's stores of vitamin d and magnesium, which can affect heart rhythms. My MD put me on magnesium glycinate (not the cheap citrate at the drug store...I order from a health food store) and vitamin d. Within a couple of days the heart weirdness was gone and it's never come back. I'm no doctor, but it's just a vitamin so couldn't hurt to try.

      about 3 years ago
    • dianalynn's Avatar
      dianalynn

      I was on tamoxifen for a year. I had great results but terrible side effects : joint pain especially in my jaw that made eating difficult, increased pressure in my retina just to name a few. I'm now on Lupron and Faslodex .

      about 3 years ago
  • pressinfwd's Avatar

    pressinfwd started following

  • pressinfwd's Avatar

    pressinfwd asked a questionBreast Cancer

    arm pain

    6 answers
    • MLT's Avatar
      MLT

      Look into the pinched nerve. I have an acquaintance who had similar symptoms. They were a result of having her arm stretched to the side for a 12 hour reconstruction surgery. Although this is rare, it's always a possibility. Physical therapy might help. Wishing you the best!

      over 3 years ago
    • BarbarainBham's Avatar
      BarbarainBham

      I should have added that the shoulder problem I had can cause a pinched nerve with numbness in the hand. The tendons, etc., can be inflamed from the shoulder down. Good luck!

      over 3 years ago
    • SusanK's Avatar
      SusanK

      I, too, experienced forearm pain following my mastectomy. The pain was severe. My plastic surgeon recommended physical therapy, which I did, and that helped my mobility but did nothing for the pain. Saw a neurosurgeon and he believed it was a nerve problem caused by my neck and arms being in an unnatural position all those hours on the operating table. He prescribed a higher does anti-inflammatory and in two months, the pain finally subsided. I had a cervical fusion ten years ago, so neck issues for me aren't uncommon, but the arm pain was new. I hope I never have that issue again and was told to inform the surgeon or anesthesiologist for any future surgery to elevate my head slightly. Hopefully your arm pain will soon subside. I know how miserable you must be. Stay strong. There are better days ahead!

      over 3 years ago
  • pressinfwd's Avatar